# SDR ERA00005

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC6300
- Aircraft serial: 454
- Engine: Pwa PT6A27
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Switch
- Part number: CE10593
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PROPELLER FEATHERED (UNSCHEDULED) AND RT BETA LIGHT CAMEON.  RETURNED TO SCC WITHOUT INCIDENT.  ADJUSTED BETA SWITCHIAW DHC TAB 610/1, CONFIRMED NO OVER TORQUE.
